Affordable Access

Publisher Website

Optimization of a Class of Distributed Parameter Systems with Deviating Argument

Authors
Journal
Journal of Mathematical Analysis and Applications
0022-247X
Publisher
Elsevier
Publication Date
Volume
202
Issue
2
Identifiers
DOI: 10.1006/jmaa.1996.0332
Disciplines
  • Mathematics

Abstract

Abstract In this paper we consider an optimal control problem described by a system of nonlinear first order hyperbolic partial differential equations with deviating argument, including integral inequality constraints. The control variables are assumed to be measurable, with the corresponding state variables in Lp. We introduce the adjoint equations, derive an integral representation of the increments of the functionals involved, and use separation theorems of functional analysis to obtain new necessary optimality conditions in the form of the Pontryagin maximum principle.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

On continuous solutions of a class of systems of n...

on Applied Mathematics and Comput... Jun 15, 2012

Positive almost periodic solutions for a class of...

on Journal of Computational and A... Jan 01, 2008

Stability of distributed-parameter systems with re...

on Journal of Applied Mathematics... Jan 01, 1993

PI controller design for a class of distributed pa...

on Chemical Engineering Science Jan 01, 2011
More articles like this..